# SDR ZIAA961136

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hoist Point
- Condition: Corroded
- Location: Lt Ws672-720-803
- Part time: 64,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING SCHEDULED CHECK, VISUAL, REFLECTIVE PROBE EDDY CURRENT AND ULTRASONIC INSPECTION TECHNIQUES REVEALED WING STRUCTURE LE HOIST POINT LT WS 672-720-803 CORRODED.  REPAIRED IAW DWG A74-R06.  (X)
